# SDR IPXA12571755

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CABIN SEAT TRACK BS 879 LBL 24 CORRODED AT LOWER ATTACH POINT.  REMOVED CORROSION.  MATERIAL LOSS IS WITHIN ANSI SHEET THICKNESS TOLERANCES, TABLE 7.7B, AND DWG 143N5447.
